# SDR SWAA2024071802112

- Difficulty date: June 15, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER SNUBBER WEB AT FWD ENTRY DOOR 2024-376728<[01] REPLACED (ACESS PANEL) LOWER SNUBBER WEB AT FWD ENTRY DOOR IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 141A6260 REV. C. SEE INDIVIDUAL SIGN OFF BELLOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
